# SDR T17A201711024028

- Difficulty date: October 25, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N487TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK555
- Aircraft time: 4,757 hours, 3,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Part time: 4,757 hours, 3,975 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA ABOVE MAIN ENTRY DOOR STEP PADS HAS SEVERAL SCRATCHES.  FUSELAGE SKIN BELOW MED, PERFORMED NDT, REPAIR, PAINT, AND SEALED IAW TEXTRON FIELD REPAIR DRAWING FR-RK-535-3409, REV 1.
